# SDR SWAA2022042085224

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737*
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF FRAME AT B.S. 312 JUST ABOVE FORWARD ENTRY DOOR CUT OUT. / [01] REMOVED DAMAGE BY TRIMMING FRAME RADIUS AND FLANGE L=0.6' X W=0.5' MAINTAINING 0.5' RADIUS IAW SRM 51-10-02.;[02] VERIFIED CORRECTIVE ACTION #1;[03] REQUEST HFEC INSPECTION ALONG THE TRIM EDGES FOR CRACK FREE CONDITION;[04] ACCOMPLISHED HFEC INSPECTION OF CUTOUT NO CRACK NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 TOOL# ISO000681.;[05] REPAIR ACCOMPLISHED PER EA#22-153-00906;[06] VERIFIED ALL STEPS COMPLETED;[07] COMPLETE
